Ukrainian Mathematical Journal

, Volume 53, Issue 3, pp 368–376 | Cite as

Stability of Linear Positive Systems

  • A. G. Mazko


We establish criteria of asymptotic stability for positive differential systems in the form of conditions of monotone invertibility of linear operators. The structure of monotone and monotonically invertible operators in the space of matrices is investigated.


Linear Operator Asymptotic Stability Differential System Invertible Operator Positive System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. A. Krasnosel'skii, E. A. Lifshits, and A. V. Sobolev, Positive Linear Systems [in Russian], Nauka, Moscow (1985).Google Scholar
  2. 2.
    M. G. Krein and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space” Usp. Mat. Nauk 3, No. 1, 3–95 (1948).Google Scholar
  3. 3.
    P. Clément, H. J. A. M. Heijmans, S. Angenent, C. J. van Duijn, and B. de Pagter, One-Parameter Semigroups North-Holland, Amsterdam (1987).Google Scholar
  4. 4.
    M. Fielder and V. Pták, “On matrices with nonpositive off-diagonal elements and positive principal minors” Czech. Math. J. 12 (87), 382–400 (1962).Google Scholar
  5. 5.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  6. 6.
    P. Lankaster, Theory of Matrices Academic Press, New York (1969).Google Scholar
  7. 7.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1988).Google Scholar
  8. 8.
    I. I. Gikhman, “On the stability of solutions of stochastic differential equations” in: Limit Theorems and Statistical Conclusions [in Russian], Fan, Tashkent (1966), pp. 14–45.Google Scholar
  9. 9.
    K. G. Valeev, O. L. Karelova, and V. I. Gorelov, Optimization of Linear Systems with Random Coefficients [in Russian], Russian University for Friendship of Peoples, Moscow (1996).Google Scholar
  10. 10.
    D. G. Korenevskii, Stability of Solutions of Deterministic and Stochastic Differential-Difference Equations (Algebraic Criteria) [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  11. 11.
    A. G. Mazko, “Matrix equations and inequalities in problems of localization of the spectrum” in: Problems of Analytic Mechanics and Its Applications [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1998), pp. 203–218.Google Scholar
  12. 12.
    A. G. Mazko, “Localization of the spectrum and representation of solutions of linear dynamical systems” Ukr. Mat. Zh. 50, No. 10, 1341–1351 (1998).Google Scholar
  13. 13.
    A. G. Mazko, Localization of the Spectrum and Stability of Dynamical Systems [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1999).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. G. Mazko
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations